# SDR CALA2025030302557

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 21,921 hours, 2,147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66673201
- Part serial: 66673M9707
- Condition: Faulted
- Location: Zone 800
- Part time: 21,912 hours, 2,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SLIDE PACK ASSEMBLY REMOVAL - L3 DOOR R&R DOOR MOUNTED ESCAPE SLIDE PACK ASSEMBLY LH DOOR #3 IN REF TO AMM 25-66-01-01B-720A-A. OPS CHECK NORMAL
